# SDR QXEA0002913

- Difficulty date: October 23, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 4,779 hours, 6,646 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- VARIOUS DISCREPANCIES ON BAGGAGE BAY FLOORBOARDS AS IDENTIFIED ON ATTACH 29A FORM.  REPLACED BOARDS AS REQUIRED.
